# SDR SWAA013080

- Difficulty date: November 13, 2001
- Submitted: November 19, 2001
- Operation: Air carrier
- Aircraft: N513SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24190
- Aircraft time: 34,153 hours, 34,126 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 6546435
- Part serial: 1259
- Condition: Delaminated
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C2 CHECK, FOUND LT OTBD AFT FLAP DELAMINATED AT LOWER SURFACE INBD END. R&R FLAP PER MM.
